# SDR AALA20021713

- Difficulty date: November 28, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: C9010
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY ESCAPE SLIDE SQUIB TEST INOPERATIVE.  FOUND LEFT GENERATOR CIRCUIT BREAKER WITH BROKEN 'A' PHASE TERMINAL.  REPLACED CIRCUIT BREAKER.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.  (M)
